# SDR KBM2006F00123

- Difficulty date: March 16, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- System (JASC): 3452 · ATC Transponder System
- Part: Encoder
- Part number: 5035PP23
- Part serial: 3070
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 11,965 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO ATITUDE READING AT TRANSPONDER TO ATC.  REMOVED AND REPLACED ENCODER.  (K)
